# SDR HNAA2018081300195

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 43,001 hours, 40,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT ON SERVICE DOOR WAS INOPERATIVE.  R & R THE EMERGENCY FLOOD LIGHT ASSEMBLY. OPS CHECKED GOOD.
